Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Matthew S Junge, William W. Elliott Assistant Research Professor

Matthew S Junge
Contact Info:
Office Location:  106 Physics
Office Phone:  919-660-2816
Email Address: send me a message
Web Page:

Teaching (Fall 2018):

  • MATH 230.02, PROBABILITY Synopsis
    Physics 130, TuTh 01:25 PM-02:40 PM
    (also cross-listed as STA 230.02)
  • MATH 230.04, PROBABILITY Synopsis
    Social Sciences 119, TuTh 04:40 PM-05:55 PM
    (also cross-listed as STA 230.04)

Ph.D.University of Washington2016
Recent Publications

  1. Hoffman, C; Johnson, T; Junge, M, Recurrence and transience for the frog model on trees, Annals of Probability, vol. 45 no. 5 (September, 2017), pp. 2826-2854 [doi]
  2. Hoffman, C; Johnson, T; Junge, M, From transience to recurrence with Poisson tree frogs, The annals of applied probability : an official journal of the Institute of Mathematical Statistics, vol. 26 no. 3 (June, 2016), pp. 1620-1635 [doi]
  3. Benjamini, I; Foxall, E; Gurel-Gurevich, O; Junge, M; Kesten, H, Site recurrence for coalescing random walk, Electronic Communications in Probability, vol. 21 (2016) [doi]
  4. Johnson, T; Junge, M, The critical density for the frog model is the degree of the tree, Electronic Communications in Probability, vol. 21 (2016) [doi]
  5. Junge, M, Choices, intervals and equidistribution, Electronic Journal of Probability, vol. 20 (2015) [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320